# SDR UALA2010100803735

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 36,747 hours, 8,105 cycles
- Engine: Pwa PW4084
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 0335KPU01
- Part serial: 44
- Condition: Failed
- Location: Fuel Qty Display
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUELING, FUELING PANEL BLANKED, FLIGHT DECK BLANK AS WELL. REPLACED FUEL QTY PROCESSOR UNIT, CHECKS OK.
